# SDR CA100612001

- Difficulty date: June 9, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 4,730 hours
- Engine: Allsn 250C47B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Crosstube
- Part number: D407667205
- Condition: Cracked
- Location: Mlg
- Part time: 5,368 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

PILOT LANDED ON A LOG PAD IN A MARSHY AERA TO FACILITATE A CREW CHANGE.  THE ACFT WAS SPOOLED BACK TO FLIGHT IDLE AND THE CREW MEMBERS DEPARTED AND THE OTHER CREW BORDED THE ACFT.  AS PILOT WAS ROLLING THE THROTTLE BACK UP TO 100 PERCENT, THE PILOT HEARD A LOUD CRACK AND THE ACFT TILTED AFT AND LT. THE PILOT SHUTDOWN ENGINE AND PILOT AND CREW DEPARTED THE ACFT UNINJURED.  UPON INSP IT WAS FOUND THAT THE AFT CROSSTUBE HAD BROKE IN TWO.  VISUAL INSP OF THE CRACK DOES NOT SHOW ANY SIGN THAT THE CROSSTUBE WAS CRACKED PRIOR TO THE FAILURE.  BATCH NR OF FAILED TUBE IS B19109.
